ABSOLUTE ALMOST CONVERGENCE OF FOURIER SERIES AND CONJUGATE SERIES

  • Umakanta Misra Institute of Mathematics & Applications, Andharua, Bhubaneswar-751003
  • G Das Institute of Mathematics & Applications, Andharua, Bhubaneswar-751003
  • Asima Manjari Dash Institute of Mathematics & Applications, Andharua, Bhubaneswar-751003
  • B.K Ray Institute of Mathematics & Applications, Andharua, Bhubaneswar-751003

Abstract

The main object of the present paper is to study the absolute almost convergence of Fourier Series and Conjugate Series using fractional means of generating function and extend a recent result of Das and Ray.
Published
2017-04-11
How to Cite
MISRA, Umakanta et al. ABSOLUTE ALMOST CONVERGENCE OF FOURIER SERIES AND CONJUGATE SERIES. Universal Journal of Mathematics, [S.l.], v. 2, n. 1, p. 96-105, apr. 2017. ISSN 2456-1312. Available at: <http://uproonline.com/index.php/UJM/article/view/50>. Date accessed: 21 july 2018.
Section
Articles

Keywords

Absolute Almost Convergence; Fourier Series; Conjugate Series.